# SDR UALA2011081504265

- Difficulty date: August 12, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 82,731 hours, 9,387 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EXIT EMERGENCY LIGHTS 2 EACH NEAR WING DOORS STAYS ON WITH EMERGENCY LIGHT SWITCH IN THE OFF POSITION.  REPLACED BATTERY CHARGER ABOVE AT WING DOORS.  OP CHECKED NORMAL.
